# SDR TAMF20090037S

- Difficulty date: August 20, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 78,694 hours, 29,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (SC3) CHECK INSP WAS FOUND FUSELAGE AFTER CARGO DOOR SURROUND STRUCTURE MAIN SILL, INNER CHORD RT WITH CORROSION, REPAIR ACCOMPLISHED IAW EWO 767-53-076 SR-1-792508203.
